| Model Number |
PHA04416 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032); Insufficient Information (4580)
| Date of Event |
12/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, breakage of the head after movement of patient.
Additional Manufacturer Narrative
Sectio b.5: additional information in description / section d.4: lot# has been updated/ d.5: implant and explant date added/h.6: health effect clinical code added.
Event or Problem Description
Allegedly, breakage of the head after movement of patient.Update (b)(6), 2024: 10 months after the surgery the patient referrals pain and functional limitations when loading the limb.Possible traumatic event (jump, descent from a step) but the patient does not remember any specific one.